# SDR VNAA2016040500004

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,707 hours, 29,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL27 FROM BS 559+80 TO 559+96 ARE CORRODED.  R & R CARGO TRACK IAW AMM 53-00-49-400-801 AND REO 601R-53-00-485, REV A DATED 05 DEC-2014.
